Clonazepam Withdraw

Were you looking for information about Clonazepam Withdrawal? Clonazepam withdraw is a common misspelling of clonazepam withdrawal.
 
It is possible to experience withdrawal from clonazepam (Klonopin®) if you stop taking it too abruptly, as all benzodiazepine medications can cause physical and psychological dependence. Potential withdrawal symptoms include memory loss, fever, dizziness, and sensitivity to sound or light. Stopping clonazepam too quickly can increase your risk of seizures, or may even cause you to have a type of seizure you have never had before. To avoid severe withdrawal symptoms, your healthcare provider may decide to slowly wean you off the medication.
 
(Click Clonazepam Withdrawal for a list of other withdrawal symptoms and for more information on how to minimize the risk of developing drug withdrawals.)
 
9 Signs You May Have Inattentive Type Adult ADHD
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.